MathSciNet Relay Station
MathSciNet bibliographic data
MR1436435 60H10 (34K20 34K50)
Mao, Xuerong; Shah, Anita Exponential stability of stochastic differential delay equations. Stochastics Stochastics Rep. 60 (1997), no. 1-2, 135–153.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement